# SDR GTIA9700227

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - ULTRASONIC INDICATION FROM FORWARD MOST END OF UPPER ATTACH FLANGE THROUGH FIRST ATTACH HOLE TO FORWARD END OF SECOND ATTACH HOLE OF LEFT TRAP PANEL (APPROXIMATE LENGTH, 2 INCHES).  REMOVED OUTBOARD PORTION OF CRACKED FLANGE AND CORROSION IAW DC-9 SRM 57-09, PAGE 24C (SPIRIT EA 5700-97-006).  CLEANED AREA, ALODINED, AND PRIMED PER DC-9 SRM 57-09.  (X)
